Alert archive / Ohio / Special Weather Statements in 2018

Special Weather Statement, NWS Northern Indiana

October 6, 2018Adams County, Indiana; Paulding County, Van Wert County, Ohio

NWS Northern Indiana issued this special weather statement at Oct 6, 2018, 6:21 PM EDT for Adams County, Indiana; Paulding County, Van Wert County, Ohio. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2018, 6:21 PM EDT (22:21 UTC)
Expired
Oct 6, 2018, 6:45 PM EDT
In force
24 min
Issued by
NWS Northern Indiana

Counties Adams County, IN, Paulding County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 6:38 PM EDTTSTM WND DMGWillshire, OHPOWER LINES DOWN IN WILLSHIRE. POWER OUT IN VILLAGE. LARGE TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
643 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

658 
WWUS83 KIWX 062221
SPSIWX

Special Weather Statement
National Weather Service Northern Indiana
621 PM EDT SAT OCT 6 2018

INZ018-026-027-034-OHZ015-024-062245-
Jay-Adams-Allen-Wells-Van Wert-Paulding-
621 PM EDT SAT OCT 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ALLEN...
SOUTHEASTERN WELLS...ADAMS...NORTHERN JAY...PAULDING AND VAN WERT
COUNTIES...

At 621 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Grabill to near Monroeville to near
Geneva. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph are possible with these storms. At 603 pm 
EDT, the Fort Wayne International Airport recorded a 50 mph wind 
gust. 

Locations impacted include...
Van Wert, Decatur, Berne, Paulding, Antwerp, Woodburn, Geneva,
Monroeville, Payne, Convoy, Monroe, Ohio City, Middlebury, Preble,
Nottingham, Middle Point, Dixon, Grover Hill, Willshire and Scott.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4094 8499 4126 8494 4124 8447 4099 8441
      4073 8449 4073 8480 4052 8480 4052 8518
TIME...MOT...LOC 2221Z 261DEG 36KT 4121 8487 4095 8491 4060 8507 

$$

FISHER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Oct 6, 3:37 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Oct 6, 3:37 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
337 PM EDT Sat Oct 6 2018

.SYNOPSIS...
Issued at 330 PM EDT Sat Oct 6 2018

Numerous showers and thunderstorms will continue tonight. A few of
the storms this evening may produce damaging wind gusts. Locally
heavy rainfall and localized flooding is also expected tonight. A
low chance of showers and thunderstorms will continue for Sunday,
especially along the Route 24 corridor Sunday afternoon. A warm
front will lift back northward through the area late Sunday and
Monday providing much above normal temperatures through the early
parts of the work. Showers and thunderstorms will become likely
again Wednesday.

&&

.SHORT TERM...(This Evening through Sunday)
Issued at 330 PM EDT Sat Oct 6 2018

Isolated damaging winds this evening and localized heavy
rain/flooding will continue to be primary concern for the short
term period.

Thunderstorms have rapidly developed over past few hours across
central Illinois into northwest Indiana. Much of the more
vigorous thunderstorm activity has formed in vicinity of main
synoptic frontal boundary from central Illinois into far northwest
Indiana. Other more limited coverage storms have also developed
on pre-frontal differential heating boundary. These zones of
preferred forcing should eventually merge over the next few hours
as synoptic boundary slips southward. Front has exhibited some
anabatic tendencies with rearward nature to upward vertical
motion in reference to frontal zone. Thus, have maintained high
PoPs and heavy rain potential through this evening for areas along
and northwest of the primary frontal zone. Setup still appears
favorable for training cells with steering flow and low level jet
exhibiting similar orientation. Individual storm motions are
moderate however, which may alleviate higher end flood concern.
Would expect minor flooding/ponding of water on roadways to be a
broad concern this evening, particularly along and just behind
aforementioned frontal zone. A lull in greater shower/storm
coverage may develop after initial Great Lakes wave dampens this
evening and storms exit northwest Ohio, but additional showers and
storms are expected late tonight, particularly far northern
Indiana/southern Lower Michigan as low level flow tends to back
more south-southwesterly with overrunning type forcing becoming
more prevalent once again.

In addition to heavy rainfall, precip loading and modest low level
wind field/effective shear will promote an isolated damaging wind
threat through around 01Z this evening as storms track from west
to east. Greatest threat for damaging winds will be in narrow
corridor along and just behind frontal zone where better
instability and more prominent deep layer shear overlap.

For Sunday surface boundary should be suppressed along Route 24
corridor, with more stable conditions across far northern
Indiana/southern Lower Michigan. Forcing will be more questionable
in comparison to today, but could see scattered showers and storms
develop during peak heating Sunday afternoon, especially along and
just north of this boundary. Deep layer shear will be even more
marginal on Sunday, but with narrow zone of moderate instability
across the far south, cannot completely discount an isolated
strong storm south of Route 24. A very large north-south
temperature gradient can be expected on Sunday ranging from mid
80s far south to around 70 far SW Lower Michigan.

&&

.LONG TERM...(Sunday Night through Saturday)
Issued at 330 PM EDT Sat Oct 6 2018

Low level warm front will make more aggressive northward push late
Sunday night into Monday as longwave pattern (western CONUS
trough/eastern CONUS ridge) undergoes amplification. During this
time, slightly drier low level advective trajectories should
become established with better pooled moisture lifting northward
across the Great Lakes. Will keep just low chances of showers and
storms Monday-Tuesday night, but next good chance of showers and
thunderstorms is expected by midweek as potent upper wave lifts
across upper Midwest. At this forecast distance, instability progs
look somewhat on the marginal side, but certainly a potential
case to watch in terms of high shear/low instability severe
threat. GFS does indicate tropical system getting ingested in
advance of this feature across Ohio Valley while EC shunts this
feature much further southeast. Nonetheless, may need to watch
this period for some locally heavy rainfall given strong frontal
forcing. Passage of this wave will mark a dramatic pattern shift
and transition to below normal temps toward the end of the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 125 PM EDT Sat Oct 6 2018

Remnants of morning convection and differential heating boundary
has setup SW to NE between both TAF sites. Widely scattered
showers have been developing but struggling somewhat. Renewed
convection, tied with approaching cold front and more unstable
atmosphere will work northeast and help re invigorate storms,
first at KSBN where few hour period of storms will exist before
convection shifts southeast and likely intensifies somewhat as
area recovers. Once the front passes KSBN low clouds will settle
in more with IFR and possible LIFR cigs into tomorrow with renewed
chance for showers and maybe a few storms after 5Z through the
remainder of the night.

At KFWA VFR conditions will likely drop to MVFR with period of IFR
conditions possible with storms 21-24Z. A brief lull in precip
may occur before convection refires north of the frontal boundary
that will have stalled to the south overnight. The showers should
shift north after 6Z leaving behind MVFR conditions the remainder
of the period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Fisher

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 6, 4:15 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
415 PM EDT Sat Oct 6 2018

INZ008-009-012>018-020-022>027-032-072015-
Noble-De Kalb-Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-
Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-
415 PM EDT Sat Oct 6 2018 /315 PM CDT Sat Oct 6 2018/

...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Numerous showers and scattered thunderstorms will track from west to
east across the area this evening. Isolated damaging wind gusts are
possible along with localized heavy rain and flooding. The severe
weather threat is expected to persist through early evening. The
potential of localized heavy rain will persist across the entire area
this evening, and continue mainly across far northern Indiana,
extreme northwest Ohio, and southern Lower Michigan through the
overnight hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are periodic chances of storms Sunday through Wednesday.
The greatest chance of thunderstorms is Wednesday when some locally
heavy rainfall is possible again.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be appreciated tonight.

INZ005>007-033-034-MIZ079>081-OHZ001-002-004-005-015-016-024-025-
072015-
Elkhart-Lagrange-Steuben-Blackford-Jay-St. Joseph MI-Branch-
Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-
Allen OH-
415 PM EDT Sat Oct 6 2018

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Numerous showers and scattered thunderstorms are expected tonight.
Localized heavy rainfall and flooding are possible tonight. A few
storms may produce wind gusts to 40 mph this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are periodic chances of storms Sunday through Wednesday.
The greatest chance of thunderstorms is Wednesday when some locally
heavy rainfall is possible again.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be appreciated tonight.

INZ003-004-MIZ077-078-072015-
La Porte-St. Joseph IN-Berrien-Cass MI-
415 PM EDT Sat Oct 6 2018 /315 PM CDT Sat Oct 6 2018/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Scattered showers and thunderstorms are expected tonight. Localized
heavy rainfall is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are periodic chances of storms Sunday through Wednesday.
The greatest chance of thunderstorms is Wednesday when some locally
heavy rainfall is possible again.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be appreciated tonight.

LMZ043-046-072015-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
415 PM EDT Sat Oct 6 2018

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...Tonight.

Isolated thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There are periodic chances of storms Sunday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 6, 4:18 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Northern Indiana
418 PM EDT SAT OCT 6 2018

INZ020-022-062045-
Cass-White-
418 PM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WHITE AND NORTHERN
CASS COUNTIES...

At 418 PM EDT, a strong thunderstorm was located over Monticello,
moving northeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Logansport, Monticello, Royal Center, Burnettsville, Clymers, Leases
Corner, Golden Hill, Indiana Beach, Norway, Idaville, Sitka,
Adamsboro, Cedar Point, Lucerne, Bell Center and Lake Cicott.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4091 8661 4091 8638 4075 8621 4069 8644
      4069 8652 4074 8653 4074 8675 4073 8676
      4072 8675 4071 8676 4069 8675 4068 8676
      4068 8674 4066 8678 4064 8677 4077 8687
TIME...MOT...LOC 2018Z 241DEG 39KT 4073 8673

GH
Special weather statement, Oct 6, 4:43 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Northern Indiana
443 PM EDT SAT OCT 6 2018

INZ015-016-022>024-062115-
Wabash-Miami-Kosciusko-Cass-Fulton-
443 PM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WABASH...CENTRAL
FULTON...SOUTHWESTERN KOSCIUSKO...NORTHEASTERN CASS AND NORTHWESTERN
MIAMI COUNTIES...

At 443 PM EDT, a strong thunderstorm was located 7 miles south of
Rochester, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Rochester, Akron, Roann, Claypool, Fulton, Macy, Burket, Ijamsville,
Stockdale, Nyena Lake, Deedsville, Athens, Palestine, Beaver Dam
Lake, Sevastopol, Laketon, Beaver Dam, Lake Manitou, Gilead and
Disko.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4086 8630 4104 8633 4120 8591 4091 8579
TIME...MOT...LOC 2043Z 255DEG 39KT 4096 8624

GH
Special weather statement, Oct 6, 4:49 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Northern Indiana
449 PM EDT SAT OCT 6 2018

INZ006>009-062115-
Lagrange-Noble-De Kalb-Steuben-
449 PM EDT SAT OCT 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN STEUBEN...
NORTHERN NOBLE...NORTHWESTERN DE KALB AND SOUTHERN LAGRANGE
COUNTIES...

At 448 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Lagrange to near Rome City to near
Albion. Movement was east at 45 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Kendallville, Angola, Lagrange, Avilla, Albion, Waterloo, Hamilton,
Rome City, Wolcottville, Ashley, Hudson, Corunna, Brimfield,
Fairfield Center, Brushy Prairie, Pleasant Lake, Hamilton Lake,
Golden Lake, Big Long Lake and Salem Center.

This includes Interstate 69 in Indiana between mile markers 333 and
352.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Indiana.

LAT...LON 4169 8502 4158 8488 4138 8509 4136 8561
      4152 8543 4163 8557
TIME...MOT...LOC 2048Z 262DEG 41KT 4162 8546 4154 8534 4140 8550

FISHER
Local storm report, Oct 6, 5:15 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
515 PM EDT SAT OCT 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLOOD            STURGIS                 41.80N 85.43W
10/06/2018                   ST. JOSEPH         MI   PUBLIC

            FROM TWITTER POST - FLOODED INTERSECTION
            SHOWING WATER ESTIMATED TO BE UP TO 10
            INCHES DEEP.

&&

MSL
Special weather statement, Oct 6, 5:55 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Northern Indiana
555 PM EDT SAT OCT 6 2018

INZ017-018-062230-
Whitley-Allen-
555 PM EDT SAT OCT 6 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ALLEN AND SOUTHEASTERN
WHITLEY COUNTIES...

At 554 PM EDT, a strong thunderstorm was located 10 miles southwest
of Fort Wayne, moving east at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Fort Wayne, New Haven, Grabill, Aboite, Leo-cedarville, Nine Mile,
Dunfee, Hessen Cassel, Wallen, Zulu, Maples, Arcola, Tillman, Rolling
Hills and Townley.

This includes the following highways...
 Interstate 469 between mile markers 0 and 30.
 Interstate 69 in Indiana between mile markers 294 and 318.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4100 8534 4101 8541 4106 8544 4127 8500
      4127 8499 4099 8483 4092 8534
TIME...MOT...LOC 2154Z 252DEG 41KT 4100 8531

GH
Special weather statement, Oct 6, 6:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
621 PM EDT SAT OCT 6 2018

INZ018-026-027-034-OHZ015-024-062245-
Jay-Adams-Allen-Wells-Van Wert-Paulding-
621 PM EDT SAT OCT 6 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ALLEN...
SOUTHEASTERN WELLS...ADAMS...NORTHERN JAY...PAULDING AND VAN WERT
COUNTIES...

At 621 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Grabill to near Monroeville to near
Geneva. Movement was east at 40 mph.

Wind gusts of 50 to 55 mph are possible with these storms. At 603 pm
EDT, the Fort Wayne International Airport recorded a 50 mph wind
gust.

Locations impacted include...
Van Wert, Decatur, Berne, Paulding, Antwerp, Woodburn, Geneva,
Monroeville, Payne, Convoy, Monroe, Ohio City, Middlebury, Preble,
Nottingham, Middle Point, Dixon, Grover Hill, Willshire and Scott.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4094 8499 4126 8494 4124 8447 4099 8441
      4073 8449 4073 8480 4052 8480 4052 8518
TIME...MOT...LOC 2221Z 261DEG 36KT 4121 8487 4095 8491 4060 8507

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:20 PM EDTSpecial Weather StatementIWXDeKalb, Elkhart, LaGrange, Noble, Steuben3 hr
Oct 6, 1:04 AM EDTAreal Flood AdvisoryIWXElkhart, Saint Joseph3 hr
Oct 6, 1:18 AM EDTSpecial Weather StatementIWXLaGrange42 min
Oct 6, 1:39 AM EDTSpecial Weather StatementIWXDeKalb, Noble, Steuben36 min
Oct 6, 7:36 AM EDTSpecial Weather StatementIWXElkhart24 min
Oct 6, 9:10 AM EDTSpecial Weather StatementIWXElkhart, Marshall35 min
Oct 6, 9:14 AM EDTSpecial Weather StatementIWXElkhart31 min
Oct 6, 9:51 AM EDTSpecial Weather StatementIWXElkhart24 min
Oct 6, 2:30 PM EDTSpecial Weather StatementIWXMiami30 min
Oct 6, 2:35 PM EDTSevere Thunderstorm WarningIWXCass, Miami, Wabash40 min
Oct 6, 2:50 PM EDTAreal Flood AdvisoryIWXElkhart, Kosciusko, LaPorte, Marshall, Saint Joseph, Starke3 hr
Oct 6, 3:17 PM EDTSpecial Weather StatementIWXHuntington, Wabash28 min
Oct 6, 3:25 PM EDTSpecial Weather StatementIWXStarke35 min
Oct 6, 3:45 PM EDTSpecial Weather StatementIWXElkhart30 min
Oct 6, 4:18 PM EDTSpecial Weather StatementIWXCass27 min
Oct 6, 4:30 PM EDTAreal Flood AdvisoryIWXElkhart, LaGrange, Steuben2 hr
Oct 6, 4:43 PM EDTSpecial Weather StatementIWXFulton32 min
Oct 6, 4:49 PM EDTSpecial Weather StatementIWXLaGrange, Noble, Steuben26 min
Oct 6, 5:55 PM EDTSpecial Weather StatementIWXAllen35 min
Oct 6, 6:47 PM EDTSpecial Weather StatementIWXAllen, Henry, Putnam, Van Wert28 min
Oct 6, 1:25 AM EDTSpecial Weather StatementIWXBranch, Hillsdale35 min
Oct 6, 2:00 AM EDTSpecial Weather StatementIWXHillsdale30 min
Oct 6, 2:25 AM EDTSpecial Weather StatementIWXHillsdale35 min
Oct 6, 9:32 AM EDTSpecial Weather StatementIWXBranch43 min
Oct 6, 10:30 AM EDTSpecial Weather StatementIWXHillsdale30 min
Oct 6, 5:57 PM EDTAreal Flood AdvisoryIWXHillsdale81 min

Nearby

Special Weather Statements in Ohio, 2018Special Weather Statements in Indiana, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.